Tree-Structured Multiple Regimes in Interest Rates
Francesco Audrino ()
Journal of Business & Economic Statistics, 2006, vol. 24, pages 338-353
References: Add references at CitEc
Citations View citations in EconPapers (6) Track citations by RSS feed
Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jbes/2006/00000024/00000003/art00008 full text (application/pdf)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:bes:jnlbes:v:24:y:2006:p:338-353
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Business & Economic Statistics is edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Series data maintained by Christopher F. Baum ().